Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 47, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jun 17, 2011, 7:19 PM CDT. It took effect at Jun 18, 2011, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2011, 7:19 PM CDT (00:19 UTC)
- In effect from
- Jun 18, 2011, 9:00 AM CDT
- Expired
- Jun 18, 2011, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
650 WHUS74 KBRO 180019 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 719 PM CDT FRI JUN 17 2011 ...GUSTY WINDS WILL CONTINUE ACROSS THE LOWER TEXAS COASTLINE... .GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE OVER OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH THE EARLY SATURDAY EVENING DUE TO THE INTERACTION BETWEEN A HIGH PRESSURE RIDGE ACROSS THE NORTHERN GULF AND A LOW PRESSURE SYSTEM MOVING ACROSS THE TEXAS PANHANDLE AND OKLAHOMA. WINDS WILL INCREASE OVER THE LAGUNA BY MID MORNING SATURDAY. GMZ130-132-135-180900- /O.EXP.KBRO.SI.Y.0057.000000T0000Z-110618T0000Z/ /O.NEW.KBRO.SC.Y.0047.110618T1400Z-110619T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 719 PM CDT FRI JUN 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY. * WINDS: SOUTH TO SOUTHEAST WINDS OF 20 TO 25 KNOTS BY MID MORNING SATURDAY AND CONTINUING THROUGH THE DAY ACROSS THE LAGUNA MADRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-180900- /O.CON.KBRO.SI.Y.0058.000000T0000Z-110619T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 719 PM CDT FRI JUN 17 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY. THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. * WINDS: STRONG SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH THE EARLY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
344 WHUS74 KBRO 180926 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 426 AM CDT SAT JUN 18 2011 ...GUSTY WINDS WILL CONTINUE ACROSS THE LOWER TEXAS COASTLINE... .GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE OVER THE LOWER TEXAS BAY AND GULF WATERS THROUGHOUT THIS EVENING DUE TO THE INTERACTION BETWEEN A HIGH PRESSURE RIDGE ACROSS THE NORTHERN GULF AND A LOW PRESSURE SYSTEM MOVING ACROSS THE TEXAS PANHANDLE AND OKLAHOMA. GMZ150-155-170-175-181730- /O.CON.KBRO.SI.Y.0058.000000T0000Z-110619T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 426 AM CDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: STRONG SOUTH TO SOUTHEAST WINDS FROM 20 TO 25 KNOTS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-181730- /O.CON.KBRO.SC.Y.0047.110618T1400Z-110619T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 426 AM CDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS: SOUTH TO SOUTHEAST WINDS OF 20 TO 25 KNOTS WILL DEVELOP BY MID MORNING TODAY ACROSS THE LAGUNA MADRE WILL WILL CONTINUE THROUGHOUT THE LATE AFTERNOON HOURS. THIS WILL PRODUCE ROUGH BAY WATERS THROUGHOUT THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
810 WHUS74 KBRO 181530 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1030 AM CDT SAT JUN 18 2011 ...GUSTY WINDS WILL CONTINUE ACROSS THE LAGUNA MADRE AND NEAR SHORE GULF OF MEXICO COASTAL WATERS... .GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE ACROSS THE LAGUNA MADRE AND NEAR SHORE GULF OF MEXICO COASTAL WATERS THROUGH THE EARLY EVENING DUE TO THE INTERACTION BETWEEN A HIGH PRESSURE RIDGE ACROSS THE NORTHERN GULF AND A LOW PRESSURE SYSTEM MOVING ACROSS OKLAHOMA. GMZ170-175-181630- /O.CAN.KBRO.SI.Y.0058.000000T0000Z-110619T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1030 AM CDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. THE WINDS HAVE DECREASED BELOW SMALL CRAFT CRITERIA ACROSS THE FAR OFFSHORE GULF OF MEXICO COASTAL WATERS. HOWEVER SMALL CRAFT SHOULD EXERCISE CAUTION TODAY. $$ GMZ150-155-190000- /O.CON.KBRO.SI.Y.0058.000000T0000Z-110619T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 1030 AM CDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: STRONG SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-190000- /O.CON.KBRO.SC.Y.0047.000000T0000Z-110619T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1030 AM CDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTH TO SOUTHEAST WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE LAGUNA MADRE THROUGH THE EARLY EVENING. THIS WILL PRODUCE ROUGH BAY WATERS THROUGHOUT THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
862 WHUS74 KBRO 190020 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 720 PM CDT SAT JUN 18 2011 GMZ150-155-190900- /O.EXP.KBRO.SI.Y.0058.000000T0000Z-110619T0000Z/ /O.NEW.KBRO.SI.Y.0059.110619T1400Z-110620T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 720 PM CDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY. * WINDS: STRONG SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS WILL BE THE RULE ACROSS THE LOWER TEXAS GULF WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-190900- /O.EXP.KBRO.SC.Y.0047.000000T0000Z-110619T0000Z/ /O.NEW.KBRO.SI.Y.0059.110619T1400Z-110620T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 720 PM CDT SAT JUN 18 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY. * WINDS: SOUTH TO SOUTHEAST WINDS OF 20 TO 25 KNOTS WILL WILL BE THE RULE ACROSS THE LOWER TEXAS GULF WATERS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 7:00 PM CDT, 19 minutes earlier.
Area forecast discussion, Jun 17, 7:00 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
700 PM CDT FRI JUN 17 2011
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL OVER THE REGIONAL AIRPORTS
THROUGH 24 HOURS. WINDS WILL BE MODERATE FROM THE SOUTHEAST TONIGHT
BECOMING MODERATE TO STRONG FROM THE SOUTHEAST ON SATURDAY. A
RELATIVELY DRY AND STABLE AIRMASS WILL BE THE RULE OVER THE REGIONAL
AIRPORTS THROUGH SATURDAY.
&&
.PREV DISCUSSION... /ISSUED 147 PM CDT FRI JUN 17 2011/
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...A HIGH PRESSURE
SYSTEM STRETCHING ACROSS THE SOUTHERN UNITED STATES AND THE NORTHERN
GULF OF MEXICO WILL CONTINUE TO INTERACT WITH A LOW PRESSURE SYSTEM
LOCATED ACROSS THE CENTRAL UNITED STATES AND MAINTAIN A TIGHT
PRESSURE GRADIENT ACROSS DEEP SOUTH TEXAS FOR THE NEXT FEW DAYS.
THEREFORE THE WINDS WILL INCREASE ON SATURDAY BECOMING MODERATE TO
STRONG AND GUSTY FROM THE SOUTHEAST. A WIND ADVISORY REMAINS IN
EFFECT ACROSS DEEP SOUTH TEXAS THROUGH 7 PM THIS EVENING AND MAY BE
NECESSARY AGAIN ON SATURDAY. THE WINDS WILL BECOME MODERATE FROM THE
SOUTHEAST OVERNIGHT TONIGHT AND SATURDAY NIGHT. THE TEMPERATURES
WILL CONTINUE ABOVE NORMAL THROUGHOUT THE FORECAST PERIOD. A HEAT
ADVISORY IS IN EFFECT ACROSS DEEP SOUTH TEXAS THIS AFTERNOON AND
WILL BE EXTENDED THROUGH SATURDAY AFTERNOON. A RED FLAG WARNING IS
IN EFFECT THROUGH 7 PM ACROSS ZAPATA JIM HOGG AND STARR COUNTIES
AND MAY BE NECESSARY ACROSS THESE COUNTIES AGAIN ON SATURDAY.
.LONG TERM /SUNDAY THROUGH FRIDAY/...MORE OF THE SAME IS EXPECTED
TO SPILL OVER INTO THE LONG TERM FCST PERIOD WITH ABOVE NORMAL
TEMPERATURES...DRY CONDITIONS AND BREEZY TO WINDY DAYTIME PERIODS.
BY THE END OF THE WEEKEND INTO THE START OF THE WORK WEEK...SFC HIGH
PRESSURE WILL REMAIN POISED OVER THE GULF OF MEXICO WHILE LOW
PRESSURE MOVES OUT OF THE FRONT RANGE AND INTO THE CENTRAL AND
SOUTHERN PLAINS. THIS PATTERN WILL MAINTAIN OUR MODERATE TO
STRONG ONSHORE FLOW KEEPING RATHER HUMID CONDITIONS IN PLACE. A
MID LVL RIDGE WILL ALSO REMAIN OVER THE REGION EARLY IN THE PERIOD
ALLOWING FOR THE DRY AND HOT CONDITIONS TO PREVAIL.
LONGER RANGE MDL GUIDANCE CONTINUES TO SHOW A PATTERN SHIFT BY
THE MIDDLE TO LATTER PART OF NEXT WEEK WHICH WILL ROUND OUT THE
REMAINDER OF THIS FCST PERIOD. THE MID LVL RIDGE WILL GET SHUNTED
EWD AS AN UPPER TROUGH PUSHES ACROSS THE ROCKIES INTO THE PLAINS.
AS THE RIDGE WEAKENS OVER OUR AREA...AN INVERTED TROUGH IN THE
LOWER LVLS DEVELOPS ACROSS THE SW GULF OF MEXICO. INCREASING
TROPICAL MOISTURE LOOKS TO BUILD BY WED ACROSS THE WESTERN GULF
AND PERSIST THRU THE END OF THE PERIOD. THIS WILL GIVE ALL OR
PORTIONS OF OUR CWA A BETTER CHC FOR SEEING SOME PCPN BEGINNING
WED AND PREVAILING THRU FRI. AT THIS POINT...WILL CONTINUE TO
REMAIN CONSERVATIVE AND GO WITH SLIGHT CHANCES GIVEN LOW
CONFIDENCE LEVEL THIS FAR OUT. WITH THE DEVELOPMENT OF MOISTURE
AND CLOUD COVER THE LATTER HALF OF NEXT WEEK...TEMPERATURES ARE
EXPECTED TO COOL BACK SLIGHTLY.
&&
.MARINE...TONIGHT THROUGH SATURDAY NIGHT...AT NOON BUOY 20 REPORTED
SOUTH WINDS AT 21 KNOTS WITH GUSTS TO 27 KNOTS AND SEAS AT 6.9 FEET
WITH A 7 SECOND PERIOD. THE WINDS WILL CONTINUE MODERATE TO STRONG
AND GUSTY ACROSS PORTIONS OF THE MARINE AREAS FOR THE NEXT FEW DAYS
AS A HIGH PRESSURE RIDGE LOCATED ACROSS THE GULF OF MEXICO INTERACTS
WITH A LOW PRESSURE SYSTEM LOCATED ACROSS OKLAHOMA MAINTAINING A
TIGHT PRESSURE GRADIENT ACROSS THE COASTAL WATERS. SMALL CRAFT
ADVISORIES FOR WINDS ARE IN EFFECT THROUGH THE EARLY EVENING ACROSS
THE LAGUNA MADRE AND ACROSS THE OFFSHORE GULF OF MEXICO COASTAL
WATERS. THE SMALL CRAFT ADVISORY WILL BE EXTENDED ACROSS THE
OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH SATURDAY AFTERNOON. A
SMALL CRAFT ADVISORY WILL BE IN EFFECT ACROSS THE LAGUNA MADRE AGAIN
ON SATURDAY.
SUNDAY THROUGH WEDNESDAY...THE OVERALL WEATHER PATTERN IS EXPECTED
TO CHANGE LITTLE DURING MOST OF THIS FCST PERIOD. SURFACE HIGH
PRESSURE ACROSS THE GULF OF MEXICO WILL PERSIST WHILE LOW PRESSURE
MOVES THROUGH PORTIONS OF THE CENTRAL AND SOUTHERN PLAIN STATES.
THIS WILL ALLOW FOR A MODERATE TO OCCASIONALLY STRONG ONSHORE FLOW
TO PERSIST ACROSS THE LWR TX COASTAL WATERS. A MODERATE SOUTHEAST
WIND FLOW PATTERN CAN BE EXPECTED TO PREVAIL THE END OF THE
WEEKEND INTO THE MIDDLE OF NEXT WEEK. THE GRADIENT WILL BECOME
TIGHTER AT TIMES ALLOWING FOR PERIODS OF STRONGER WINDS. ELEVATED
SEAS ARE LIKELY TO BE MAINTAINED WITH SLIGHT TO MODERATE SEAS
ANTICIPATED. MARINERS CAN EXPECT SCEC TO SCA CONDITIONS TO PERSIST
ACROSS THE MARINE AREAS. THE PATTERN WILL BEGIN TO SHIFT LATE IN
THE PERIOD AS INCREASING TROPICAL MOISTURE WILL BE POSSIBLE BY
WEDNESDAY AS AN INVERTED TROUGH DEVELOPS ACROSS THE SW GULF OF
MEXICO. SHOWERS AND THUNDERSTORM CHANCES WILL BEGIN TO INCREASE BY
THE END OF THE FCST PERIOD.
&&
.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT ACROSS ZAPATA JIM
HOGG AND STARR COUNTIES THROUGH 7 PM THIS EVENING DUE TO THE
FORECASTED LOW RELATIVE HUMIDITY VALUES AND AN INCREASE IN THE 20
FOOT WINDS WHICH WILL PUSH UP INTO THE RED FLAG WARNING CRITERIA. A
RED FLAG WARNING IS LIKELY ACROSS THESE COUNTIES AGAIN ON SATURDAY.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR TXZ248>257.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 9 AM TO 7 PM CDT
SATURDAY FOR GMZ130-132-135.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM CDT SATURDAY FOR
GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
65Hazardous weather outlook, Jun 17, 10:31 AM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 1031 AM CDT FRI JUN 17 2011 GMZ130-132-135-150-155-170-175-TXZ248>257-181115- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1031 AM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES OF 110 TO 115 DEGREES WILL BE COMMON FOR DEEP SOUTH TEXAS TODAY. A WIND ADVISORY IS IN EFFECT THROUGH 7 PM THIS EVENING AND A HEAT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM THIS EVENING FOR ALL OF DEEP SOUTH TEXAS. A RED FLAG WARNING IS IN EFFECT ACROSS ZAPATA...JIM HOGG AND STARR COUNTIES THROUGH 7 PM THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT THROUGH 7 PM THIS EVENING FOR THE LAGUNA MADRE AND OFF SHORE GULF OF MEXICO COASTAL WATERS. A SMALL CRAFT ADVISORY IS LIKELY ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS OVERNIGHT TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS FOR AREA BEACHES... .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT INDEX VALUES OF 107 TO 112 DEGREES WILL BE COMMON FOR THE EASTERN TWO THIRDS OF DEEP SOUTH TEXAS. A HEAT ADVISORY IS LIKELY ACROSS DEEP SOUTH TEXAS SATURDAY AFTERNOON. A RED FLAG WARNING MAY BE NECESSARY ACROSS PORTIONS OF THE WESTERN INLAND COUNTIES ON SATURDAY. AN ELEVATED THREAT OF WILDFIRE GROWTH AND SPREAD WILL CONTINUE FOR ALL INLAND AREAS ON SATURDAY. A WIND ADVISORY IS LIKELY ACROSS PORTIONS OF DEEP SOUTH TEXAS ON SATURDAY. AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE FOR AREA BEACHES. SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE LAGUNA MADRE AND NEAR SHORE GULF OF MEXICO COASTAL WATERS ON SATURDAY.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:07 PM CDT | Heat Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 24 hr |
| Jun 18, 4:35 AM CDT | Wind Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 14 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.